<  Back to the Polytechnique Montréal portal

Inequalities for polynomials with restricted coefficients

Clément Frappier

Article (1988)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/52640/
Journal Title: Journal d'analyse mathématique (vol. 50, no. 1)
Publisher: Springer
DOI: 10.1007/bf02796118
Official URL: https://doi.org/10.1007/bf02796118
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Frappier, C. (1988). Inequalities for polynomials with restricted coefficients. Journal d'analyse mathématique, 50(1), 143-157. https://doi.org/10.1007/bf02796118

Statistics

Dimensions

Repository Staff Only

View Item View Item